Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe cramps after periods. Can it be due to ovulation cycle?

I JUST had my period a couple days ago and a day after I finished, I got severe cramps . These cramps have been going on for about 3 days now. Some people say it could be constipation because I don t eat enough fiber , I vomited, I eat more dairy products than needed, and I haven t really been working out lately. I have been holding my farts in because I think it s gross and I haven t been crapping a lot. But when I do do that stuff, the severity of the cramp pain decreases. But then people are saying it could be my ovulation cycle? I am sexually active and on the pill...we use condoms too. Please help!! :(
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It seems that this might be due to some gastric problem.
As you are on pill this can not be due to cycle.
Avoid fatty and junk food.
Take antispasmodic like Dicyclomine and Omiprazole tablet.
Take plenty of water.
Ok and take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor